# SDR DALA2024010210768

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,889 hours, 3,696 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 8139 - DIV, IFSD - DIVERTED TO IAD DUE TO LEFT ENGINE IFSD. FLIGHT CREW RECEIVED LEFT ENGINE OIL DEBRIS ABOVE LIMIT MESSAGE FOLLOWED BY SEVERAL CONTRIBUTING MESSAGES. CORRECTIVE ACTION: CONTRACT MAINTENANCE INSPECTED MCD'S AND FOUND #4 BEARING COMPARTMENT MCD FULL OF METAL. LT ENGINE REPLACED. (LP# 4373421, 0123564, 0131290, 0131305)
